Show simple item record

dc.contributor.authorLibman, Assaf
dc.contributor.authorTarry, Charlotte
dc.date.accessioned2021-01-12T14:49:01Z
dc.date.available2021-01-12T14:49:01Z
dc.date.issued2020-11-20
dc.identifier.citationLibman , A & Tarry , C 2020 , ' Conjugation Diameter of the Symmetric Groups ' , Involve , vol. 13 , no. 4 , pp. 655-672 . https://doi.org/10.2140/involve.2020.13.655en
dc.identifier.issn1944-4176
dc.identifier.otherPURE: 171311590
dc.identifier.otherPURE UUID: 42114090-b6e4-41bb-94c1-3ae7788f80b1
dc.identifier.otherScopus: 85096875837
dc.identifier.urihttps://hdl.handle.net/2164/15636
dc.descriptionPublisher Copyright: © 2020, Mathematical Science Publishers. All rights reserved.en
dc.format.extent18
dc.language.isoeng
dc.relation.ispartofInvolveen
dc.rightsFirst published in Involve in Vol. 13 (2020), No. 4, published by Mathematical Sciences Publishers,” and the copyright notice in proper form must be placed on all copiesen
dc.subjectconjugation diameteren
dc.subjectsymmetric groupsen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleConjugation Diameter of the Symmetric Groupsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Sciences (Research Theme)en
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.2140/involve.2020.13.655
dc.identifier.urlhttps://msp.org/publications/policies/en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record